# SDR CALA9900675

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN RT WING L/E RIB AT XFS 410 I/B OF NR 4 SLAT O/B HINGE.  THE CRACK WAS STOP DRILLED IAW SRM 57-01, PAGE 9.  AN ANGLE REPAIR WAS INSTALLED IAW SRM 57-30-2 AND 57-01, PAGE 9.
